skip to main content
Show Results with:

On the Ratio of Two Folded Normal Distributions

Kim, H.-J.

Communications in statistics. Theory and methods. VOL 35; NUMB 4/6, ; 2006, 965-978 -- Taylor & Francis (pages 965-978) -- 2006

Check library holdings

  • Title:
    On the Ratio of Two Folded Normal Distributions
  • Author: Kim, H.-J.
  • Found In: Communications in statistics. Theory and methods. VOL 35; NUMB 4/6, ; 2006, 965-978
  • Journal Title: Communications in statistics. Theory and methods.
  • Subjects: Mathematics; LCC: QA276.A1; Dewey: 519.5
  • Publication Details: Taylor & Francis
  • Language: English
  • Identifier: Journal ISSN: 0361-0926
  • Publication Date: 2006
  • Physical Description: Physical
  • Accrual Information: Monthly
  • Shelfmark(s): 3363.432000
  • UIN: ETOCRN191028623

Searching Remote Databases, Please Wait